# SDR ABXA040137

- Difficulty date: April 5, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 85,755 hours, 26,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 920 FLOORBEAM LOWER FLANGE FORWARD SIDE WAS CORRODED APPROXIMATELY 5 INCHES INBOARD OF CUSP LEFT SIDE.  REPAIRED AREA IAW REA D853-49122MR.
